MathSciNet Relay Station
MathSciNet bibliographic data
MR1998661 (2004f:54038) 54H25 (47H04 47H10)
Bae, Jong Sook Fixed point theorems for weakly contractive multivalued maps. J. Math. Anal. Appl. 284 (2003), no. 2, 690–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement